Keyword : cyclotomy


Optimal Balanced Almost 8-QAM Sequences with Three-Level Autocorrelation
Fanxin ZENG Xiping HE Guixin XUAN Zhenyu ZHANG Yanni PENG Linjie QIAN Li YAN 
Publication:   
Publication Date: 2019/12/01
Vol. E102-A  No. 12 ; pp. 1691-1696
Type of Manuscript:  Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Sequences
Keyword: 
almost 8-QAM sequencesbalance sequencesout-of-phase autocorrelationsidelobescyclotomy
 Summary | Full Text:PDF

New Families of Almost Binary Sequences with Optimal Autocorrelation Property
Xiuping PENG Hongbin LIN Yanmin LIU Xiaoyu CHEN Xiaoxia NIU Yubo LI 
Publication:   
Publication Date: 2019/02/01
Vol. E102-A  No. 2 ; pp. 467-470
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
almost binary sequencescyclotomyoptimal autocorrelation property
 Summary | Full Text:PDF

New Families of Quaternary Sequences of Period 2p with Low Autocorrelation
Xiaofei SONG Yanguo JIA Xiumin SHEN Yubo LI Xiuping PENG 
Publication:   
Publication Date: 2018/11/01
Vol. E101-A  No. 11 ; pp. 1964-1969
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
autocorrelationquaternary sequencecyclotomyChinese remainder theorem
 Summary | Full Text:PDF

New Construction Methods for Binary Sequence Pairs of Period pq with Ideal Two-Level Correlation
Xiumin SHEN Yanguo JIA Xiaofei SONG Yubo LI 
Publication:   
Publication Date: 2018/04/01
Vol. E101-A  No. 4 ; pp. 704-712
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
ideal two-level correlationbinary sequence pairdifference set paircyclotomyChinese remainder theorem
 Summary | Full Text:PDF

Zero-Difference Balanced Function Derived from Fermat Quotients and Its Applications
Zhifan YE Pinhui KE Shengyuan ZHANG Zuling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11 ; pp. 2336-2340
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
zero-difference balanced functionFermat quotientscyclotomyfrequency hopping sequencesperfect difference system
 Summary | Full Text:PDF

On the Linear Complexity of New Modified Jacobi Sequences
Qiuyan WANG Yupeng JIANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/11/01
Vol. E97-A  No. 11 ; pp. 2263-2266
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomysequenceslinear complexityminimal polynomials
 Summary | Full Text:PDF

Autocorrelation and Linear Complexity of the New Generalized Cyclotomic Sequences
Tongjiang YAN Rong SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/04/01
Vol. E90-A  No. 4 ; pp. 857-864
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
stream cipherssequencescyclotomylinear complexityautocorrelation
 Summary | Full Text:PDF